# SDR EIA2003112

- Difficulty date: August 29, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 91,805 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE L-ANGLE AT BS 2220 HAS HEAVY CORROSION ON BOTTOM LOWER FLANGE STR. 37L TO 41L.  REMOVED DAMAGED, FABRICATED AND INSTALLED REPAIR IAW B747 SRM 51-40-03 FIG 1, 51-10-01, 51-10-02, 51-30-02 AND BSOPM 20-41-2.
